Advanced Search
MyIDEAS: Login to save this paper or follow this series

The Proportional Rule for Multi-Issue Bankruptcy Problems

Contents:

Author Info

  • Juan D. Moreno-Ternero

    ()
    (U. de Málaga, Universidad Pablo de Olavide y CORE, Universit´e catholique de Louvain)

Abstract

We investigate how to extend bankruptcy rules to the more general setting in which agents' claims may refer to di erent issues. We consider two natural procedures and show that, among all bankruptcy rules, the proportional rule is the only one whose extensions according to the two procedures yield the same outcomes.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.upo.es/serv/bib/wps/econ0911.pdf
File Function: First version, 2009
Download Restriction: no

Bibliographic Info

Paper provided by Universidad Pablo de Olavide, Department of Economics in its series Working Papers with number 09.11.

as in new window
Length: 12 pages
Date of creation: Nov 2009
Date of revision:
Handle: RePEc:pab:wpaper:09.11

Contact details of provider:
Postal: Carretera de Utrera km.1, 41013 Sevilla
Phone: + 34 954 34 8913
Fax: + 34 954 34 9339
Email:
Web page: http://www.upo.es/econ/
More information through EDIRC

Related research

Keywords: Multi-issue bankruptcy problems; proportional rule; characterization result.;

Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Moulin, Herve, 2002. "Axiomatic cost and surplus sharing," Handbook of Social Choice and Welfare, Elsevier, in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 6, pages 289-357 Elsevier.
  2. Calleja, Pedro & Borm, Peter & Hendrickx, Ruud, 2005. "Multi-issue allocation situations," European Journal of Operational Research, Elsevier, Elsevier, vol. 164(3), pages 730-747, August.
  3. Kaminski, Marek M., 2006. "Parametric rationing methods," Games and Economic Behavior, Elsevier, Elsevier, vol. 54(1), pages 115-133, January.
  4. Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, Elsevier, vol. 132(1), pages 1-26, January.
  5. Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, Elsevier, vol. 45(3), pages 249-297, July.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. M. Hinojosa & A. Mármol & F. Sánchez, 2012. "A consistent talmudic rule for division problems with multiple references," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, Springer, vol. 20(3), pages 661-678, October.
  2. Karagözoğlu Emin, 2010. "A Noncooperative Approach to Bankruptcy Problems with an Endogenous Estate," Research Memorandum, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) 027, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
  3. Jens Leth Hougaard & Juan D. Moreno-Ternero & Lars Peter Østerdal, 2010. "Baseline Rationing," Discussion Papers 10-16, University of Copenhagen. Department of Economics.
  4. Karagozoglu, Emin, 2008. "A Noncooperative Approach to Bankruptcy Problems with an Endogenous Estate," Research Memorandum, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) 031, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
  5. Gustavo Bergantiños & Leticia Lorenzo & Silvia Lorenzo-Freire, 2011. "New characterizations of the constrained equal awards rule in multi-issue allocation situations," Computational Statistics, Springer, Springer, vol. 74(3), pages 311-325, December.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pab:wpaper:09.11. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Publicación Digital - UPO).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.